UNIGE document Scientific Article
previous document  unige:12369  next document
add to browser collection
Title

On the algebraic invariant curves of plane polynomial differential systems

Author
Published in Journal of Physics. A, Mathematical and General. 2001, vol. 34, no. 3, p. 663-672
Abstract We consider a plane polynomial vector field $P(x,y)dx+Q(x,y)dy$ of degree $m>1$. To each algebraic invariant curve of such a field we associate a compact Riemann surface with the meromorphic differential $omega=dx/P=dy/Q$. The asymptotic estimate of the degree of an arbitrary algebraic invariant curve is found. In the smooth case this estimate was already found by D. Cerveau and A. Lins Neto [Ann. Inst. Fourier Grenoble 41, 883-903] in a different way.
Identifiers
Full text
Article (127 Kb) - public document Free access
Structures
Citation
(ISO format)
TSYGVINTSEV, Alexei. On the algebraic invariant curves of plane polynomial differential systems. In: Journal of Physics. A, Mathematical and General, 2001, vol. 34, n° 3, p. 663-672. https://archive-ouverte.unige.ch/unige:12369

173 hits

974 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :